# SDR 20000907SH018

- Difficulty date: August 8, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N9007Y
- Make and model: Piper PA-31-310
- Aircraft serial: 3111
- System (JASC): 2100 · Air Conditioning System
- Part: Compressor
- Part number: 134A
- Condition: Failed
- Location: A/C Cabin
- Part time: 3,661 hours
- Component: Compressor
- Component part number: JBS52013
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT DEPARTED RUNWAY AND DURING CLIMB-OUT HAD SMOKE ENTERING CABIN.  HE RETURNED TO AIRPORT AND MADE A SAFE LANDING.  AFTER INVESTIGATION, FOUND AIR CONDITIONER BELT BURNED AND WAS A CAUSE OF THE COMPRESSOR LOCKING UP.  SERVICED WITH FREON, OPS CHECKED, TEST FLOWN, CHECKED OK.  A NEW BELT, PN ES200333, WAS ALSO INSTALLED.  ALL TIMES ARE AIRCRAFT HOURS NOT ACTUAL TIME ON COMPONENT.  (X)
